# SDR UIEA2023052200491

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D CGO SIDEWALL FRAME CRACK AT STA 1860 S12R - S13R( 1) REMOVED DAMAGED AREA ACCESS IAW SRM 51-40-02-0G-0 & SRM 53-60-07-2R-5 REV 97. 2) PERFORM NDT INSP DAMAGE AREA FREE OF CRACK REFER TO JOB CARD ATTACHING SHEET 0389509. 3) PERFORM EI T2023A53M-985 SEQUENCE A REV 0. 4) ACCOMPLISHED EI T2023A53M-985 SEQUENCE B REV 1 AND DWG 146U1860 SH 47 REV A, 146U3732 SH 20 REV 0 & 146U1312 SH89 REV B. 5) ACCOMPLISHED EI T2023A53M-985 REV 2. 6) JOB COMPLETED AND CONDITION CHECK NORMAL )
